Estimates for the Hausdorff dimension of invariant sets in a cylindrical phase space
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1274-1276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a22,
author = {V. G. Leonov},
title = {Estimates for the {Hausdorff} dimension of invariant sets in a cylindrical phase space},
journal = {Differencialʹnye uravneni\^a},
pages = {1274--1276},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a22/}
}
V. G. Leonov. Estimates for the Hausdorff dimension of invariant sets in a cylindrical phase space. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1274-1276. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a22/